Anabolics
Search More Than 6,000,000 Posts
Results 1 to 2 of 2
  1. #1
    underutoday's Avatar
    underutoday is offline New Member
    Join Date
    Apr 2003
    Location
    Georgia, USA
    Posts
    45

    wrong word to use

    I posted earlier and used the word creatine as my subject and noticed it will only take me to a web address. Anywho here it is again. I need some help I am a newbie to this whole thing and I have started an eca stack along with a new diet. I have added creatine to my routine and have noticed that I can take it right after my morning cardio and have no problems. But, when I take it at night after my lifting routine I feel nauseous and wanting to vomit. Am I taking too much?

    1 tsp. right after 45 min of cardio in the a.m.
    1 tsp. right after lifting routine in the p.m.
    all on the same day.

    Help!!!!

  2. #2
    KeyMastur is offline VET
    Join Date
    Sep 2001
    Posts
    7,435
    Yeah, I noticed that too. I actually clicked on it and it opened up ASN's site.

    I don't think that the creatine is making you nauseous.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •